advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Help with SI joint pains

AnonymousUserAAnonymousUser Posts: 49,002
edited 06/11/2012 - 8:25 AM in Chronic Pain
I have a lot of problems with my back and for which I take morphine, I have had injections in both my SI joints 6 weeks ago but the pain is back, I am haveing trouble as sometimes out of the blue and for no reason I get the worst pains in my SI joints and sometimes I feel that my legs will let me down, this pain will last for 3-4 days, today I was brushing my teeth when it happened now I will have to suffer for a few days has anyone got any clues as to what is wrong or is it normal that the injections only last 3-4 weeks.
advertisement

Comments

  • I'm sorry for your pain and weakness in your legs. Have you let your Dr. know this? Have you had a referral to a Neurologist for the weakness? I also use a cane to get around for fear my leg will give out on me. I hope you keep us posted. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • Has your doc tried nerve blocks or suggested a rhizotomy? I don't know if you have other levels of your spine affected, but when I had these two procedures, I had HUGE relief from my SI joint pain, which is my biggest issue most of the time.

    I had SI joint injections and ended up in more pain than ever; it just irritated the heck out of everything!

    Tracy
  • advertisement
This discussion has been closed.
Sign In or Join Us to comment.